# SDR HNAA2018112800298

- Difficulty date: November 26, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 33,649 hours, 29,257 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

WHILE STATIONARY DURING TAXI WHEN APPLYING PARKING BRAKE, BRAKE LIGHT FAILED TO COME ON WITH NO BRAKE ACTION. UPON REACHING GATE, CYCLED PARKING BRAKE MULTIPLE TIMES BRAKE LIGHT COMES ON. PERFORMED OPS CHECK OF EMERGENCY BRAKE SYSTEM PER AMM 32-44-00 OPS CHECK GOOD OK FOR SERVICE.
